# SDR FDEA201704111225

- Difficulty date: April 11, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 53,964 hours, 23,645 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Wing Root
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT STRUCTURE FR40 RT LOWER JUNCTION HOLE FOUND CRACK SIGNAL.  PERFORMED A FITTING CUTOUT AND LARGE FITTING REPAIR IAW EA 6-5710-T0332507 P1.  MAJOR REPAIR IAW GMM 6-2-100.
